# SDR ASAA0873221

- Difficulty date: July 23, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 32,211 hours, 14,238 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A81005
- Part serial: AC609
- Condition: Out Of Adjust
- Location: Lt Mlg
- Part time: 32,211 hours, 14,238 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

UNUSUAL VIBRATION FELT IN FLOOR OF AC DURING FLIGHT, STRONGEST VIBRATION IN OVERWING AREA AT CABIN. ALSO A SUBTLE YAWING MOTION FELT IN REAR GALLEY AREA EVERY FEW SECONDS.  PASSENGER OBSERVED LT IB FLAP TRACK FAIRING WAS VIBRATING.  PRECAUTIONARY EMERGENCY DECLARED & AC DIVERTED. (CREW REPORTED NO NOISE ASSOCIATED WITH VIBRATION) DURING CONDITIONAL INSPECTION OF MLG WING DOORS, FOUND LT MLG WING DOOR OUT OF ADJUSTMENT.ADJUSTED LT MLG WING DOOR IAW MM TASK 32-12-21-000-801
